# SDR ASAA2016121119008

- Difficulty date: December 11, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 12,577 hours, 4,118 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 0000
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TEST, THE CARGO FIRE DETECTOR AFT CARGO FIRE WARNING LIGHT DOES NOT LIGHT.  DETECTOR FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND CONNECTOR ON A1 SMOKE DETECTOR LOOSE, SECURED CONNECTOR, OPS CHECKED GOOD IAW AMM 26-16-00.
